# SDR WRLA20100316349

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 66,293 hours, 13,159 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062519
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HARD LANDING, INSP A PERFORMED AND FOUND LT WING INBOARD FLAP-VANE AFT RT EDGE DAMAGED.  DAMAGED SECTION TRIMMED OUT IAW BOEING APPROVAL REF SRE-WLD-10-0001-02B.
